MAUDE Adverse Event Report: RESPIRONICS, INC. DS2ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)

RESPIRONICS, INC. DS2ADV AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)
Model Number FRX521H14C
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ds2adv auto cpap device was returned to a third party service center.During the evaluation of the device at the third party service center, the device was pca and ui panel was burned.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DS2ADV AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23383140
Report Number2518422-2025-049979
Device Sequence Number17378407
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryRE
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown